# SDR 2005FA0000843

- Difficulty date: May 4, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N19866
- Make and model: Cessna 172M
- Aircraft serial: 17260817
- Engine: Lyc O320*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Part serial: MAR209
- Condition: Leaking
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE ELT WAS INSPECTED IAW FAR.  THE 24 MONTH OLD MN 1300 BATTERIES WERE FOUND LEAKING WITH FLUID VIVIBLE IN THE BOTTOM OF THE UNITS EACH 12 MONTHS OR REQUIRING A SEALED BATTERY INSTALLATION.  (K)
